So about 3 years ago i tried a 20mg of adderall before going to a club with my friends and had just about the best time of my life. For the next 2 years i have been taking 1 to 2 pills per week only when i went out and always had a great time. I have kept it under control, never increased the dosage like some of my friends, etc
About a year ago i decided to go back to school after being out of it for about 5 years, i had a tough time the first semester and decided to try adderall to help me study for one of my finals and i ended up getting an A. I took adderall for a few hard tests the following semester and realized that i was taking it more often than i wanted to so i decided to get some ritalyn 10mg figuring it was a lot less of a dosage and not as strong.
Over the past year i am at a point of taking on avg 1 ritalyn and 2 adderalls a week, so still keeping it under control but i have been noticing some side effects that i am ok with like i get a little over emotional when i am on it and tend to drop a couple pounds the next day but thats all fine.
Now the big issue i would like some input on.
I model for a living, thats how i pay for school, etc so my looks are very important to me. I have been noticing lately like i am starting to almost age a bit fast. I am 27 years old now so is this just in my head or does adderall have anything to do with this and if it does do the effects reverse once i stop taking it?
I know crystal meth makes you age faster and its a amphetamine just like ritalyn and adderall are so could this have the same effect?
PLEASE only give the answer if you actually know something about this as this is very important to me, i am not looking for people to tell me to stop taking it i just really need to know the answer to the question above.
In my opinion, this is something very important and you really need to take this up with your doctor. We are here to support and are not qualified to give you the informaton you are asking for. You doctor is the one that would actually know the correct answers you are looking for. Please consult a professional. Even your pharmacy may have some answers. Or, you can send you question to the administrator of the board and she can then forward it to our doctor here on the site.
Although, we can give you some experience from other members that are on the same medications that can share with you.